# SDR UALA2011080203996

- Difficulty date: August 1, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N837UA
- Make and model: Airbus A319-131
- Aircraft serial: 1474
- Aircraft time: 35,989 hours, 14,738 cycles
- Engine: Iae V2522A5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Rivet
- Condition: Loose
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG INBOARD T-R SLEEVE HAS SEVERAL LOOSE RIVETS AFT UPPER T-R ASSY (OUTER SHEETMETAL).  REPLACED LOOSE RIVETS PER SRM, REPAIR NR 48, FIG 202.
